PDA

View Full Version : Multi at nighttime instead of morning bad idea?



kibslib
01-01-2006, 08:03 PM
Long story short, i have developed a very very bad gas problem over the past 5 years of working out. After about 10 trips to the gastroentologist he couldn't figure out what my problem was and neither could i. I have done EVERYTHING possible with fighting my gas. Anyway i just had surgery on my nose and i was required to stop taking my vitamins 4 weeks before my surgery. My gas has gone away. This makes no sense whatsoever that my vitamins have caused gas problems. I took my multi yesterday morning and then my gas came back for that day. I stoped today and it went away. Most of my gas is developed at evening to nightime so i take it theres a 7-8 hour delay with my multi. If i take my multi at night i'll be sleeping through the gas development so i'm not worried. Is it it a bad idea to take a mutli right before bed? Also i plan on taking ZMA soon will the multi interfer with this?

DarrenT
01-01-2006, 09:34 PM
well i'm not all that smart. but it seems like some vit.'s are ok for night but some pointless..? like some of the energy type vitemins like b6, 12 etc etc. Maybe you could do a search on some of your specific vitemins in your multi and see if anything pops up about it causes gas. /shrug Hell i'm curious enough to look myself. ifi find anything ill post it. Cause if the case is you can narrow it down to a specific one, you could maybe you your own multi together and buy them seperate. And ZMA shoudln't be affected by your multis..infact alotta multis have them in it. But good luck man with that, if i find anything about that i'll let you know.

Overthelimit33
01-01-2006, 09:36 PM
its going to keep you awake, vitamins b6+ 12 are defenitly high energy vitamins you should take in the morning. they are water souluable though.

DarrenT
01-01-2006, 09:48 PM
hey man just been searching for a few minutes and i came up with this so far....maybe ask your gas doc about it?..

"100% of the Daily Value for Vitamins B1 (thiamin), B2 (riboflavin), niacin, Vitamin B6, B 12, C, D, E, folic acid. If you do intend on having additional supplementation of the antioxidants such as Vitamin C or E it may be advantageous to take these separately . Most of the multi-vitamins do not provide adequate supplemental amounts of these. However, note that too much Vitamin C may cause diarrhea, gas or stomach upset. It has been documented in levels greater than 1,000 mg. It may be advisable to take smaller dosages more often. "

maybe check on how much is in the multi you got. gl man

Melkor
01-01-2006, 09:53 PM
I have a twice a day multi/anti-oxidant that I take every night before I sleep. There is nothing wrong with taking a multi anytime during the day. :rolleyes:

kibslib
01-02-2006, 08:18 AM
hey man just been searching for a few minutes and i came up with this so far....maybe ask your gas doc about it?..

"100% of the Daily Value for Vitamins B1 (thiamin), B2 (riboflavin), niacin, Vitamin B6, B 12, C, D, E, folic acid. If you do intend on having additional supplementation of the antioxidants such as Vitamin C or E it may be advantageous to take these separately . Most of the multi-vitamins do not provide adequate supplemental amounts of these. However, note that too much Vitamin C may cause diarrhea, gas or stomach upset. It has been documented in levels greater than 1,000 mg. It may be advisable to take smaller dosages more often. "

maybe check on how much is in the multi you got. gl man

interesting......

Liquid
01-02-2006, 04:57 PM
what type of multi were you using?

It could be your reaction to something in the multi, like filler or some other substance. Try another multi and see if you still see those gas effects.

kibslib
01-03-2006, 06:52 AM
i take puritan's pride solovites, should i switch to centrum or something?

Fuelish
01-03-2006, 08:21 AM
Long story short, i have developed a very very bad gas problem over the past 5 years of working out. After about 10 trips to the gastroentologist he couldn't figure out what my problem was and neither could i. I have done EVERYTHING possible with fighting my gas. Anyway i just had surgery on my nose and i was required to stop taking my vitamins 4 weeks before my surgery. My gas has gone away. This makes no sense whatsoever that my vitamins have caused gas problems. I took my multi yesterday morning and then my gas came back for that day. I stoped today and it went away. Most of my gas is developed at evening to nightime so i take it theres a 7-8 hour delay with my multi. If i take my multi at night i'll be sleeping through the gas development so i'm not worried. Is it it a bad idea to take a mutli right before bed? Also i plan on taking ZMA soon will the multi interfer with this?Do you routinely take your vits with food or by themselves ??? I'm of the mind that multivits/minerals should be taken with a meal, but....what do I know ??? ;) Maybe try taking them with your last meal of the day...

Rocksmtu
01-03-2006, 09:33 AM
About the ZMA .... I have read that calcium can reduce the absorption of zinc. Most of the multis that i have looked at have calcium in them.

Some Multis also have ZMA in their formula. I'm not sure why they do that if indeed calcium does have an effect on the zinc absorption.